ALEXA’S DAILY RECOMMENDATIONHealthLife StylePOLITICSUSWORLD

VAERS Reported Girls At 5 Developed Genital Ulcers After Pfizer Shot!

VAERS reports claim that girls and women developed extremely painful weeping vaginal lesions after getting the C-19 shot

The girls from 12 to 15 developed vaginal ulcers two days after the second dose of the C-19 shot.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

They got the first shot without complications but noticed some pain two days after the second shot. The report titled Post COVID-19 Vaccination Vulvar Aphthous Ulcers: An Unpopular Case Series, published in the April 2022 issue of the Journal of Pediatric and Adolescent Gynecology by obstetrician and gynecology specialists Julie Strickland, Anne-Marie Priebe, and Ashli Lawson.

These girls have been diagnosed with a rate-non sexually acquired painful condition called vulvar aphthous lesions, known as Lipschütz ulcers.

They represent an abnormal immune response to infection or other sources of inflammation.

It is likely Activated by vaccination.

“Although this is a series of adverse outcomes post COVID-10 vaccination, it does shed light on the multifaceted immune response one gains from a COVID-19 mRNA-based vaccine,” the paper concludes. “In addition, this series further supports the long-held belief that vulvar aphthous ulcers are an immunologic response rather than a sign of a genital infection themselves.”

One 12-year-old young girl without sexual history developed a fever one day after the second dose of the Pfizer shot.

“As vulvar aphthous ulcer results from an immunologic response to an inflammatory source, the COVID-19 vaccine likely resulted in the development of ulcers once this patient’s immune response was activated by vaccination,” concluded dermatologists Sabrina Popatia and Yvonne Chiu of the Medical College of Wisconsin

Another case is a 16-year-old non sexually active girl with muscle pain and developed lesions in her vaginal area 24 hours after her second Pfizer shot. Two days later, the right-sided lesions in the vaginal area coalesced into a yellow and gray ulcer.

She was diagnosed with vulvar aphthous ulcers that started two days once she received her second dose of Pfizer vaccine and developed fever and insomnia.

Thousands of reports

These kinds of problems and side effects have been shared for only six months; the US VAERS has registered 400 efforts.

Five-year-old with vaginal lesions

VAERS report shared that one five-year-old girl in Colorado had muscle aches, arm pain, and difficulty walking once she developed a vaginal lesion.

10-year-old traumatized

Another report described the harrowing ordeal of a 10-year-old who got the Pfizer shot (second) on February 1, 2022 and developed vaginal ulcers. She was hospitalized with fever and constipation, and abdominal and vaginal pain; the girl was forced to undergo extensive examinations and tests to rule out sexual abuse and other infections.

Furthermore, she underwent an enema and will have to be put under anesthesia for more examinations.

‘’ One adverse event report of a 13-year-old Texas girl diagnosed with the ulcers following inoculation in June 2021 describes a treating gynecologist saying it is a known side-effect of the shots. The girl woke with vaginal pain the day after receiving her second Pfizer dose and was in emergency rooms twice and sent to a pediatrician before being “covered in sores from the labia major to her vulva” and hospitalized for four days. Her treating gynecologist determined she was suffering from aphthous ulcers and said it was “a side effect that she was aware of from the covid19 vaccine.” Life Site News reported.

Six reports in Colorado

There have been reports of girls from 13 to 19 in Colorado who are vaccinated with Pfizer shots, and they developed aphthous genital ulcers following the shots.

Mouth Ulcers

“Vaccination, in general, has been associated with mucosal side-effects and oral ulceration has been reported in subjects who received Pfizer-BioNTech COVID-19 vaccine,” concluded gynecology specialists led by Adrienne Drucker.

From 1,881 reports of aphthous ulcers among the more than 3.5 million side effects reported to VigiBase, another 3.446 refer to mouth ulcers.

“It is reasonable to hypothesize that vulvar ulceration may be caused by a similar mechanism and should be considered a rare side effect of this vaccine,” Drucker wrote in her case report of the 14-year-old
girl with ulcers.

Pfizer response

Pfizer representative stated that the medical reports were coincidental.

“It is important to note that adverse events that are unrelated to the vaccine are unfortunately likely to occur at a similar rate as they would in the general population,” Julie Cohen wrote in e-mailed correspondence.

“A causal association of vulvar aphthous ulcers to the Covid-19 vaccine has not been established.”

Source
Life Site News

Addison Wilson

A passionate teacher in English Language and Literature ready to give her best! Developing and implementing diverse curriculums covering a wide range of subjects. With my problem-solving skills, every job will be easily completed, so punctuation is my strength. Highly skilled at motivating students through positive encouragement and reinforcement of concepts via interactive classroom instruction and observation. My working style fits every personality type, so it makes me a great team player. I have completed numerous journalistic projects successfully, so digging for further information is my field. Fighter for freedom of speech! The truth must be revealed!

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Articles

Back to top button

Adblock Detected

For continue reading on the site please disable the Ad-block